Advanced Search
MyIDEAS: Login

A computational analysis of core convergence in a multiple equilibria economy

Contents:

Author Info

  • Kumar, Alok
  • Shubik, Martin

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WFW-47T8BKV-1/2/18bdccd93ae8d8d2b0b0585620a6f273
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Games and Economic Behavior.

Volume (Year): 42 (2003)
Issue (Month): 2 (February)
Pages: 253-266

as in new window
Handle: RePEc:eee:gamebe:v:42:y:2003:i:2:p:253-266

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Debreu, Gerard, 1975. "The rate of convergence of the core of an economy," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 1-7, March.
  2. Shapley, Lloyd S & Shubik, Martin, 1977. "An Example of a Trading Economy with Three Competitive Equilibria," Journal of Political Economy, University of Chicago Press, vol. 85(4), pages 873-75, August.
  3. Shapley, L S, 1975. "An Example of a Slow-Converging Core," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 16(2), pages 345-51, June.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Juergen Huber & Martin Shubik & Shyam Sunder, 2009. "Default Penalty as a Disciplinary and Selection Mechanism in Presence of Multiple Equilibria," Cowles Foundation Discussion Papers 1730, Cowles Foundation for Research in Economics, Yale University.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:42:y:2003:i:2:p:253-266. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.